# SDR SWIA202156639

- Difficulty date: January 13, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5241 · Galley Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR PROTECTOR PLATE AFT ATTACH ANGLE CORRODED   (C-CHECK) RO 3/4/2021    REPLACED SERVICE DOOR PROTECTOR PLATE AFT ATTACH ANGLE REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-32040 REV-A AND DWG SH670-31950 REV. Y. COMPLIED WITH 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
